Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla and Testim
Oct 10, 2007

I started taking Atripla about 2 weeks ago and had tough time adjusting to it. I think I had all the side-effets except the rash which i'm told may come later. A month prior to starting Atripla I was using Testim to help me gain weight and muscle mass (I'm male 29 yo 5'8" 125#). Since I stopped using Testim and started Atripla I have lost about 8 pounds. I would like to start using it again. Are there any precautions I should take while taking Testim and Atripla together?

Response from Dr. Young

Thanks for your post.

There are no significant interactions between the components of Atripla (tenofovir, FTC or efavirenz) and testosterone products, like Testim.

BY



Previous
Please Drs answer...
Next
Blood in stool

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement